New Results on the Control for a Kind of Uncertain Chaotic Systems Based on Fuzzy Logic
Bo Wang and
L. L. Chen
Complexity, 2019, vol. 2019, 1-8
Abstract:
In this paper, the problem of the control for an uncertain nonlinear chaotic system has been studied; based on fuzzy logic, a kind of single-dimensional controller is constructed for the control of the chaotic systems in the situation that uncertainties and unknowns exist; at last some typical numerical simulations are carried out, and corresponding results illuminate the effectiveness of the controller.
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/8503/2019/8789438.pdf (application/pdf)
http://downloads.hindawi.com/journals/8503/2019/8789438.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:complx:8789438
DOI: 10.1155/2019/8789438
Access Statistics for this article
More articles in Complexity from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().